Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 13, 2018, 3:40 PM CDT for Anderson County, Texas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2018, 3:40 PM CDT (20:40 UTC)
- Expired
- Oct 13, 2018, 3:53 PM CDT
- In force
- 13 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Anderson County, TX
The radar
The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 9:54 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
653
WFUS54 KFWD 132040
TORFWD
TXC001-132115-
/O.NEW.KFWD.TO.W.0024.181013T2040Z-181013T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
340 PM CDT SAT OCT 13 2018
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Anderson County in central Texas...
* Until 415 PM CDT.
* At 339 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Frankston, or 15 miles west of Jacksonville,
moving east at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Berryville around 345 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3190 9544 3188 9543 3187 9559 3205 9563
3209 9543 3208 9542 3206 9544 3204 9542
3203 9544 3201 9543 3199 9545 3196 9544
3196 9545 3193 9542
TIME...MOT...LOC 2039Z 259DEG 41KT 3198 9552
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Godwin1 follow-up statement
263
WWUS54 KFWD 132053
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
353 PM CDT SAT OCT 13 2018
TXC001-132103-
/O.CAN.KFWD.TO.W.0024.000000T0000Z-181013T2115Z/
Anderson TX-
353 PM CDT SAT OCT 13 2018
...THE TORNADO WARNING FOR NORTHEASTERN ANDERSON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However heavy rain is still
possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM CDT for central Texas.
LAT...LON 3190 9544 3188 9543 3187 9559 3205 9563
3209 9543 3208 9542 3206 9544 3204 9542
3203 9544 3201 9543 3199 9545 3196 9544
3196 9545 3193 9542
TIME...MOT...LOC 2052Z 259DEG 41KT 3201 9533
$$
GodwinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 13, 1:34 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Oct 13, 1:34 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 134 PM CDT Sat Oct 13 2018 .UPDATE... Will send a quick update to remove a few of the western counties from the Tornado Watch and also trim/end PoPs across the northwest half of the area. No other significant chances at this time. 79 && .AVIATION... /Issued 1252 PM CDT Sat Oct 13 2018/ /18z TAFs/ A line of thunderstorms is currently exiting most of the DFW TAF sites, and will soon move through the Waco TAF site this afternoon as well. Included a TEMPO group for Waco, which will need to be monitored over the next few hours. Winds have shifted to the north across the Metroplex sites and should remain northerly through the end of the forecast period. Expect winds to shift at ACT late this evening. As for tonight and tomorrow, expect widespread IFR and possible some MVFR ceilings to continue across the Metroplex TAF sites and spread into Central Texas overnight. We'll continue to monitor the potential for showers and thunderstorms for Sunday as model guidance is able to come into agreement. Villanueva && .UPDATE... /Issued 1010 AM CDT Sat Oct 13 2018/ A thunderstorm complex moving east across North and Central Texas will continue to produce occasional strong to severe thunderstorms and periods of heavy rain across the region. A grid update has been completed to include Tornado Watch 413, which covers areas generally south of the Interstate 20 corridor where instability and shear will be sufficient to support the occasional tornadic supercell. The watch is valid until 6 PM but will likely be trimmed from the northwest throughout the day as the system moves east. POPs were also updated to indicate a more progressive system, with rain chances ending from northwest to southeast later this morning and this afternoon. The Flash Flood Watch for areas along and north of Interstate 20 will remain in effect until 7 PM, after which we will receive a lull in precipitation until a cold front arrives tomorrow. 30 && .SHORT TERM... /Issued 347 AM CDT Sat Oct 13 2018/ /Today and Tonight/ The active weather pattern will continue today with periods of rain and thunderstorms and possibly some severe weather. Morning surface analysis shows a weak frontal boundary draped across our far southern counties with east-northeast winds and temperatures in the lower 60s north of the boundary. To the south, southerly winds prevail with temperatures in the 70s. This boundary will likely be a player in our severe weather potential through the late morning and early afternoon. Water vapor imagery shows the remnants of Sergio spreading into West Texas this morning. Strong ascent associated with this feature has resulted in a large area of rain and thunderstorms along with a deepening surface low just southwest of Midland. The high res and global guidance seems to be handling this feature well and the disturbance will quickly move across North Texas later this morning. The aforementioned cluster of thunderstorms currently over West Texas is expected to rapidly spread eastward through the morning as the surface low and upper disturbance race northeast. As stronger forcing for ascent overspreads North Texas over the next few hours through mid-morning, we'll start to see a northward pull on the surface boundary across our southern counties. Scattered showers and thunderstorms are expected to increase ahead of the main line to the west. With a strengthening low level jet and backed winds near the boundary, there will be at least a small warm sector that sets up across our southern counties (mainly from Waco southward) through midday. This area will feature moderate instability and strong 0-3 km shear supportive of rotating updrafts and at least some tornado potential. Outside of this low potential, the main severe threat will be damaging winds from the fairly well developed squall line. The upper disturbance will spread into the Arklatex by mid afternoon and most of the precipitation should begin to pull away from the area. We'll have high PoPs areawide spreading in this morning and tapering off from west to east later this afternoon. The weak front should slosh back as a cool front behind the ejecting surface low later this evening. We'll hang onto some PoPs right along the boundary through tonight, although with a lack of more significant upper support, we should be in a relative lull in precipitation before the next system arrives later Sunday. Concerning the flash flood potential...Given the deep moisture in place with PWs in excess of 1.8", there will be the potential for heavy rainfall through today. The flood threat appears greatest across our northern counties where heavy rainfall has already occurred and grounds are saturated. Despite the fast forward motions of the showers/storms today, rainfall rates may still exceed 2.5"/hr with the heaviest cores. Rain is expected to end this evening so we've opted to allow the current Flash Flood Watch to expire at 7 pm. A new watch will likely be required for heavy rainfall potential Sunday night into Monday. Finally, there will be some potential for patchy fog late tonight with precipitation departing the area and winds becoming light. This will be most likely across our northern and northwestern counties where temperatures are coolest. Dunn && .LONG TERM... /Issued 347 AM CDT Sat Oct 13 2018/ /Sunday through Saturday/ The bulk of the forecast period can be summarized by the phrase unseasonably cool and wet. The primary window of concern for hazardous weather is the early part of the week when rainfall will be widespread and heavy which will create a potential for flash flooding and river flooding. The chance of rain lingers in most locations through the rest of the week and into next weekend as a cut off upper level low sits over the Sonora Desert. After a potential for morning fog on Sunday, all eyes will be on a strong cold front that will come barreling down the High Plains and into the region by the early evening. Ahead of this cold front we will see the lingering remnants of today's front either stationary or retreating northward through the region. Upper level support for ascent during the day Sunday is absent and therefore would expect the coverage of showers or storms to be isolated to scattered during the day as they are forced by local mesoscale lifting. There is enough instability and wind shear to be concerned about a low-end severe weather threat from late afternoon into the evening hours near and to the south of lingering frontal boundary (or generally south of I-20). The wind fields will not be as organized as they are this morning, and this severe weather threat therefore looks a bit conditional on whether convection can organize itself in the warm sector in the absence of organized forcing. By the evening hours it's likely that the cold front will quickly undercut storms that develop along the front which would reduce the severe weather potential. Temperatures Sunday night will fall into the 40s areawide with some upper 30s possible in the far northwestern zones by Monday morning. Intense frontogenetic lift and organizing isentropic ascent will combine to produce widespread showers and thunderstorms over the region behind the cold front. Elevated instability will be present for thunderstorms and given the shallow nature of the frontal inversion, the atmosphere will still contain unseasonably high moisture content. Rainfall Sunday night through Monday night could be heavy and as bands set up and train across the region, flash flooding is a real concern. Temperatures on Monday will struggle to warm appreciably from the morning lows as rain and cold advection continue. How unusual will the cold Monday be? The forecast daytime high for DFW and Waco is 48, and the record low max temperatures are 60 and 65 respectively. However, the official daily highs will occur just after midnight LST and will probably be at least 10 degrees warmer for the official record books. The NAM is the most aggressive with the cold air intrusion and it usually is a high performing model when it comes to shallow cold airmasses. The NAM indicates that temperatures may dip to near freezing in the western zones Monday night with the cold rain continuing. Even if these temperatures did verify, we are not concerned about any freezing rain or ice impacts simply because the upper levels are so warm and raindrops will be 10-20 degrees warmer than surface temperatures. The widespread rain will continue through Tuesday before winding down and essentially coming to an end late Tuesday night. The elevated instability will become exhausted during this time which will lessen the potential for thunderstorms and precipitation rates should slow down as well. Rainfall amounts Sunday through Tuesday Night will average 2 to 5 inches with locally higher amounts. A new flash flood watch will likely be issued for the entire CWA for this round of rainfall. Saturated soils and cool temperatures suggest efficient runoff and moderate to major stage flooding on main stem rivers will be a concern. As the upper low parks itself over the desert SW we will see moisture in the mid and upper levels continue to stream over the region. However some drier air will move into the lower levels by midweek. So we can't rule out more light rain or showers Wednesday or Thursday from the mid level moisture plume, but QPF will be much lower. Temperatures will remain cool as northerly winds prevail and sunshine is limited. Forecast highs are generally near 60 over the region with lows in the mid 40s to mid 50s. Late in the week another impulse in the southwesterly flow aloft will move toward the region. This will bring 850mb flow back to the south and result in warm/moist advection just above the surface. This is likely to result in more showers or possibly thunderstorms by Thursday night through Saturday. Heavy rain does not look likely with this system but it will help to keep the cool and damp conditions in place. TR.92 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 76 45 48 44 / 40 50 90 80 90 Waco 69 83 48 48 46 / 40 40 80 80 90 Paris 60 76 47 50 45 / 70 40 80 80 80 Denton 60 71 43 48 44 / 30 50 80 80 80 McKinney 62 75 44 49 44 / 50 50 80 80 80 Dallas 65 77 45 48 45 / 40 50 90 80 90 Terrell 67 78 48 49 47 / 60 50 90 80 90 Corsicana 68 81 48 49 46 / 60 40 90 80 90 Temple 72 84 48 48 45 / 40 40 80 80 90 Mineral Wells 58 74 41 47 42 / 20 50 90 80 80 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for TXZ093>095- 103>106-118>121-130>134-141-143>145. && 79/79
Hazardous weather outlook, Oct 13, 4:08 AM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 408 AM CDT Sat Oct 13 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140915- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 408 AM CDT Sat Oct 13 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Scattered to numerous showers and thunderstorms are expected across North and Central Texas through this evening. Heavy rainfall will be the main threat although there will be a severe threat generally south of I-20. Damaging winds will be the main severe threat, although there will be an isolated tornado threat from the Waco area southward. Rain and thunderstorms will end later this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rain and thunderstorms will increase in coverage late Sunday afternoon and continue through the overnight hours and into Tuesday. There is a low chance for severe weather Sunday afternoon and evening with hail being the main threat. The more significant threat through late Tuesday will be the potential for heavy rainfall. Additional rainfall amounts in excess of 5 inches will be possible resulting in flash flooding. Excessive runoff from heavy rainfall will also result in river flooding through the week. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this morning into midday mainly south of I-20. Dunn
In the hours before
Local storm report, Oct 13, 1:26 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TORNADO 3 NE BYNUM 32.00N 96.96W
10/13/2018 HILL TX OTHER
DEBRIS SIGNATURE NEAR BYNUMLocal storm report, Oct 13, 1:29 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND DMG WAXAHACHIE 32.40N 96.85W
10/13/2018 ELLIS TX TRAINED SPOTTER
WIND DAMAGE REPORTED AT WAXAHACHIE HIGH SCHOOLLocal storm report, Oct 13, 2:13 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TORNADO 1 N ANGUS 32.03N 96.43W
10/13/2018 NAVARRO TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO ON I-45 NORTH OF
ANGUSLocal storm report, Oct 13, 2:15 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TORNADO HILLSBORO 32.00N 97.13W
10/13/2018 HILL TX PUBLIC
SOCIAL MEDIA PHOTOS RECEIVED OF DAMAGE IN HILLSBOROLocal storm report, Oct 13, 3:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 10 SE ATHENS 32.10N 95.73W
10/13/2018 E1.50 INCH HENDERSON TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL REPORTED BY SPOTTER ON 175
SOUTH OF ATHENSLocal storm report, Oct 13, 3:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT SAT OCT 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG MILDRED 32.04N 96.34W
10/13/2018 NAVARRO TX PUBLIC
SOCIAL MEDIA REPORT OF DAMAGE NEAR MILDRED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:06 PM CDT | River Flood Warning | FWD | Dallas | 9 days |
| Oct 13, 9:00 AM CDT | River Flood Warning | FWD | Hunt | 4 days |
| Oct 13, 9:00 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 5 days |
| Oct 13, 9:18 AM CDT | River Flood Warning | FWD | Collin | 4 days |
| Oct 13, 9:56 AM CDT | Tornado Warning | FWD | Comanche, Eastland | 21 min |
| Oct 13, 10:13 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 2 hr |
| Oct 13, 10:20 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 40 min |
| Oct 13, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hamilton | 45 min |
| Oct 13, 11:32 AM CDT | River Flood Warning | FWD | Dallas | 17 hr |
| Oct 13, 11:32 AM CDT | Special Weather Statement | FWD | Bosque | 43 min |
| Oct 13, 11:48 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 13, 11:55 AM CDT | Special Weather Statement | FWD | Johnson | 50 min |
| Oct 13, 12:14 PM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Oct 13, 12:16 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 29 min |
| Oct 13, 12:36 PM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Johnson | 3 hr |
| Oct 13, 12:44 PM CDT | Tornado Warning | FWD | Ellis | 46 min |
| Oct 13, 12:47 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 43 min |
| Oct 13, 12:52 PM CDT | Tornado Warning | FWD | Hill, Navarro | 38 min |
| Oct 13, 1:02 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Oct 13, 1:23 PM CDT | Tornado Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Oct 13, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 41 min |
| Oct 13, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 40 min |
| Oct 13, 1:47 PM CDT | Tornado Warning | FWD | Navarro | 28 min |
| Oct 13, 1:52 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Oct 13, 1:56 PM CDT | Areal Flood Advisory | FWD | Kaufman, Rains, Van Zandt | 3 hr |
| Oct 13, 2:08 PM CDT | Tornado Warning | FWD | McLennan | 52 min |
| Oct 13, 2:12 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 48 min |
| Oct 13, 2:39 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Oct 13, 2:47 PM CDT | Areal Flood Advisory | FWD | Limestone, McLennan | 3 hr |
| Oct 13, 2:50 PM CDT | River Flood Warning | FWD | Navarro | 6 days |
| Oct 13, 2:55 PM CDT | Tornado Warning | FWD | Anderson, Henderson | 50 min |
| Oct 13, 3:09 PM CDT | Tornado Warning | FWD | Limestone | 51 min |
| Oct 13, 3:33 PM CDT | River Flood Warning | FWD | Denton | 29 hr |
| Oct 13, 3:33 PM CDT | River Flood Warning | FWD | Collin | 22 hr |
| Oct 13, 3:34 PM CDT | Tornado Warning | FWD | Freestone | 41 min |
| Oct 13, 3:46 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 13, 4:08 PM CDT | Tornado Warning | FWD | Freestone, Leon | 52 min |
| Oct 13, 4:36 PM CDT | Areal Flood Advisory | FWD | Anderson, Henderson | 3 hr |
| Oct 13, 5:11 PM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| Oct 13, 6:24 PM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 3 hr |
| Oct 13, 6:25 PM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 3 hr |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.